Have you inquired with your doctor? Labeling information indicates that this can be an allergic reaction or a developing allergy to the medication and should be attended to by a doctor or if worsening, the ER.
MS diagnosed since October 3, 1982
MS onset circa 1977
Proud to be MED FREE!
Eternally blessed and eternally optimistic!<><
Hi. You definately want to report this to MS Lifelines. Call them and have them advise you. A rash indicates an allergy and some allergies can be life threatening. If you havent called your doctor already, call MSlifelines NOW. They are available 24/7.
hi she didnt think it was really related where it wasnt from head to toe. just told me to monitor it and report it to the ms clinic nurse that I go to when they reopen and they can make the call of what to do. I have had 2 shots since and the rash hasnt got any worse so hopefully it is just from dry skin and having a forced air furnace. I would hate to come off this because the rebismart machine makes it soo easy to inject.